# SDR DALA2024052005333

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,374 hours, 11,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 318
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3837, L1 DOOR LOWER FLOOR STRUCTURE STA 318 WL 208 CORRODED. CORRODED. CORRECTIVE ACTION: REPLACED L1 DOOR LOWER FLOOR STRUCTURE A STATION 318 PER SRM 51-40-02-0G SEC.4.E FIGURE8, 51-40-02-0G SEC.4.B.(1-2) AND DWG# 141A8110 REV.A. (LP 0348616)
